Minnesota, 2016Winter Storm in Minnesota, March 23 to 24, 2016
March 23 to 24, 2016 · NWS ARX · 7 events in 7 counties and zones
Southeast Minnesota received between 6 and 12 inches of heavy snow from a late March winter storm. The snow began during the morning of March 23rd as an area of low pressure moved northeast out of Kansas.
Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Southeast Minnesota received between 6 and 12 inches of heavy snow from a late March winter storm. The snow began during the morning of March 23rd as an area of low pressure moved northeast out of Kansas. The snow did not end until the early morning of the 24th when the low had moved into northern Illinois. Conditions did not improve much once the snow ended as north winds of 20 to 30 mph created blowing and drifting snow. The highest reported snow total was 12 inches near Hammond (Olmsted County) and in the city of Wabasha (Wabasha County).
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Mar 23, 5:33 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 23, 5:33 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
633 AM CDT WED MAR 23 2016
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 409 AM CDT WED MAR 23 2016
AT 3 AM...A WARM FRONT WAS LOCATED OVER SOUTHERN IOWA. SOUTH OF
THIS FRONT...TEMPERATURES WERE IN THE 50S. MEANWHILE NORTH OF THIS
FRONT...TEMPERATURES WERE IN THE 30S AND 40S. IN ADDITION...
EASTERLY WINDS WERE ADVECTING DRY AIR INTO WESTERN WISCONSIN. DEW
POINTS HAVE AROUND FREEZING IN THIS AREA. KARX RADAR SHOWS A BAND
OF ECHOS JUST SOUTH OF INTERSTATE 90. WHILE THE DBZS ARE
APPROACHING 30 DBZ...STILL NOT SEEING ANY REPORTS OF
PRECIPITATION IN THIS AREA. SOUNDINGS SHOW THAT IT IS STILL DRY
BELOW 700 MB...BUT WITHIN THE NEXT COUPLE HOURS IT SHOULD START
TO SATURATE. THIS BAND OF ECHOS IS ASSOCIATED WITH 900 TO 500 MB
FRONTOGENESIS.
AS WE APPROACH MORNING...THE 700 TO 500 MB FRONTOGENESIS WILL
MOVE NORTH TOWARD INTERSTATE 90 AND LINGER THERE THROUGH THE
MORNING...AND THEN PIVOT BETWEEN INTERSTATES 90 AND 94 FOR THE
AFTERNOON. THIS WILL BE THE FOCUS FOR A DEVELOPING DEFORMATION
BAND. SNOW TOTALS IN THE BAND WILL BE UP TO 2 INCHES THIS
AFTERNOON. MEANWHILE...THE 900 TO 800 MB FRONTOGENESIS WILL SHIFT
SOUTH TOWARD INTERSTATE 80 AND LINGER THERE THROUGH TONIGHT.
TEMPERATURES IN THIS LATTER AREA WILL BE WARM ENOUGH FOR ALL RAIN
THIS BAND.
DURING THE LATE AFTERNOON AND EARLY EVENING...A DRY SLOT WILL
MOVE INTO NORTHEAST IOWA AND INTO WISCONSIN ALONG AND SOUTH OF
INTERSTATE 90. THERE COULD BE POTENTIALLY SOME ISOLATED
THUNDERSTORMS AHEAD OF THIS DRY SLOT. THIS DRY AIR ALOFT THEN
LINGERS ACROSS SOUTHWEST WISCONSIN THROUGH THE EVENING. WITH THE
LOSS OF ICE ALOFT...THE PRECIPITATION SHOULD CHANGE OVER TO MAINLY
LIQUID NEAR INTERSTATE 90 IN WISCONSIN. WITH THIS BEING WHEN THE
HIGHER LIQUID RATES OCCUR...THIS COULD POTENTIALLY REDUCE THE SNOW
AMOUNTS SOME. AS THE LOW MOVES EAST DURING THE REMAINDER OF THE
EVENING...ICE WILL RETURN AND THE PRECIPITATION WILL CHANGE OVER
TO MAINLY SNOW. IN SOUTHWEST WISCONSIN...THERE WILL BE ENOUGH WARM
AIR ALOFT TO KEEP A MIX OF RAIN AND SNOW CONTINUING THROUGH THE
EVENING AND THEN CHANGE OVER TO ALL SNOW. THE ONE EXCEPTION WILL
LIKELY BE SOUTHERN GRANT COUNTY WHERE THE BOUNDARY LAYER WILL
REMAIN WARM ENOUGH TO KEEP THE PRECIPITATION MAINLY RAIN THROUGH
THE EVENING.
BETWEEN 9 PM AND 3 AM FROM AUSTIN MINNESOTA TO BLACK RIVER FALLS
WISCONSIN...THE 24.03Z SREF CONTINUE TO SHOW THAT 30 TO
60 PERCENT OF THE SREF MEMBERS HAVE HOURLY SNOW RATES OF AT LEAST
1 INCH PER HOUR...10 PERCENT OF THESE MEMBERS ARE UP TO 2 INCHES
AN HOUR...AND THERE ARE EVEN 5 PERCENT BULLS EYE OF 3 INCH PER
HOUR RATES IN PARTS OF THIS AREA. THIS IS DUE TO THE STRONG 700
TO 500 MB FRONTOGENESIS AND THE POTENTIAL THAT SOME SLANTWISE
CONVECTION COULD DEVELOP. THERE COULD BE THE POTENTIAL OF UP TO A
FOOT OF SNOW IN SOME LOCATIONS.
ON THURSDAY MORNING...THE DEFORMATION BAND MOVES QUICKLY EAST
ACROSS THE FORECAST AREA. AS THIS OCCURS...THE SNOW WILL COME TO
AN END FROM WEST TO EAST.
.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 409 AM CDT WED MAR 23 2016
A BRIEF RESPITE FOR THE WEARY HEADING INTO THURSDAY NIGHT WITH
HIGH PRESSURE WORKING OVERHEAD. AS MENTIONED THE PAST FEW
DAYS...CLEARING SKIES AND FRESH SNOW COVER IN MANY AREAS SHOULD
DELIVER A RATHER CHILLY NIGHT GIVEN VERY LIGHT FLOW IN
PLACE...WITH SOME SPOTS LIKELY DOWN INTO THE SINGLE DIGITS.
OTHERWISE...OUR NEXT REAL WEATHER FOCUS WILL BE AN APPROACHING
SHORTWAVE AND ASSOCIATED COLD FRONT LATER FRIDAY LATER FRIDAY INTO
SATURDAY...WHICH IS A BIT EARLIER THAN PREVIOUS INDICATIONS. BROAD
AXIS OF WARM ADVECTION AHEAD OF THAT FEATURE SHOULD BRING AT A
MINIMUM INCREASED CLOUDS AND LIKELY A DECENT SHOT FOR SOME LIGHT
RAIN OR RAIN SHOWERS. COOLING THERMAL PROFILES INTO SATURDAY
AFTERNOON/EVENING MAY ALLOW FOR A MIX WITH SNOW...THOUGH A GLANCE
AT FORECAST RAOBS SHOWS THE MELTING LAYER UP AROUND 1.5KFT OR
BETTER WITH A WARMER BOUNDARY LAYER...SO NOT EXPECTING ANY REAL
ACCUMULATION POTENTIAL.
THEREAFTER...STILL PLENTY OF QUESTIONS HEADING TOWARD EASTER SUNDAY
WITH RESPECT TO THE ANY ADDITIONAL PRECIP CHANCES. ECMWF HAS FOR A
FEW RUNS NOW BEEN SUGGESTING A STRONGER SOUTHERN STREAM WAVE WORKING
THROUGH THE MID MISS VALLEY AND AN ASSOCIATED SURFACE LOW SOMEWHERE
IN THE VICINITY...THOUGH GENERALLY TO THE EAST OF OUR AREA. GFS
ENSEMBLES GENERALLY AGREE WITH THAT TYPE OF IDEA AS WELL AND THE
OPERATIONAL 23.00Z GFS ALSO SHOWS A CLOSED LOW TO OUR SOUTH ALBEIT A
LITTLE LATER INTO MONDAY... SO THE CHANCE FOR SOME PRECIP SOMEWHERE
NEARBY ON SUNDAY/SUNDAY NIGHT DOES HAVE SOME MERIT...THOUGH OF
COURSE THE EXACT DETAILS ARE FAR FROM CERTAIN AT THIS RANGE. BEHIND
THAT DEPARTING FEATURE...LOOKING QUIET INTO MUCH OF EARLY NEXT WEEK
WITH BUILDING HEIGHTS THROUGH THE CENTRAL CONUS AND LOW LEVEL
RIDGING WORKING THROUGH THE AREA. SHOULD SEE TEMPS REBOUND UPWARD
INTO THE EARLY WORK WEEK PERIOD WITH PLENTY OF SUNSHINE AND LATE
MARCH SUN ANGLE...THOUGH OF COURSE WE MAY STILL BE MELTING SOME SNOW
IN SPOTS...AT LEAST EARLY ON.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 633 AM CDT WED MAR 23 2016
CHALLENGING AVIATION FORECAST TO SAY THE LEAST. LOWER STRATUS
CONTINUES TO SLOWLY PUSH SOUTH AND EAST ACROSS THE TAF SITES...AS
LOW PRESSURE IS TAKING SHAPE OVER THE CENTRAL HIGH PLAINS. EXPECT
TO SEE BANDS OF PRECIPITATION DEVELOP THROUGH LATE MORNING AND
ESPECIALLY EARLY AFTERNOON ACROSS THE AREA...WITH BRIEF PERIODS OF
HEAVIER SNOW POSSIBLE FOR BOTH KLSE AND KRST. FROM AN ACCUMULATION
STANDPOINT...KRST STANDS THE BEST SHOT TO PICK UP 1-3" OF SNOW
TODAY...BUT KLSE MAY SEE UP TO 2" PENDING JUST WHERE ANY HEAVIER
BANDS SET UP. TONIGHT STILL LOOKS LIKE THE PERIOD OF MOST
INTEREST...WITH A ROUND OF HEAVY SNOW EXPECTED TO CROSS THE
REGION. IFR TO LIFR CONDITIONS LOOK QUITE LIKELY WITH SNOWFALL
RATES OF 1-2 INCHES PER HOUR EXPECTED...PERHAPS EVEN BRIEFLY
HIGHER WITH EMBEDDED THUNDERSTORMS. WINDS WILL REMAIN GUSTY FROM
THE NORTHEAST RIGHT ON THROUGH THE NEXT 24 HOURS...WITH SOME
DRIFTING SNOW POSSIBLE AROUND KRST TONIGHT.
&&
.HYDROLOGY...
ISSUED AT 409 AM CDT WED MAR 23 2016
DUE TO THE EXCESSIVE RAINFALL FROM LAST WEEK...AREA RIVERS
CONTINUE TO RUN HIGHER THAN NORMAL. FLOOD WARNINGS CONTINUE FOR
THE MISSISSIPPI RIVER AT BOTH GUTTENBERG AND MCGREGOR AND THE
WISCONSIN RIVER AT MUSCODA.
YOU CAN FIND THE LATEST HYDROLOGY/FLOOD INFORMATION ON OUR
WEBSITE AT WWW.WEATHER.GOV/LACROSSE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON CDT THURSDAY
FOR WIZ041>044-053.
WINTER STORM WARNING FROM NOON TODAY TO NOON CDT THURSDAY FOR
WIZ017-029-032>034.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON CDT
THURSDAY FOR WIZ054-055.
MN...WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON CDT THURSDAY
FOR MNZ094>096.
WINTER STORM WARNING FROM NOON TODAY TO NOON CDT THURSDAY FOR
MNZ079-086>088.
IA...WINTER STORM WARNING FROM 6 PM THIS EVENING TO NOON CDT THURSDAY
FOR IAZ008>010-018-019.
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO NOON CDT
THURSDAY FOR IAZ011.
&&
SHORT TERM...BOYNE
LONG TERM...LAWRENCE
AVIATION...LAWRENCE
HYDROLOGY...BOYNEHazardous weather outlook, Mar 23, 3:33 AM CST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
433 AM CDT WED MAR 23 2016
MNZ079-086>088-WIZ017-029-032>034-241200-
WABASHA-DODGE-OLMSTED-WINONA-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-
JACKSON-
433 AM CDT WED MAR 23 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA AND NORTH CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
A WINTRY MIX IS EXPECTED TO DEVELOP TODAY...TRANSITIONING TO
PERIODS OF HEAVY SNOW THIS AFTERNOON AND ESPECIALLY TONIGHT. A
WINTER STORM WARNING IS IN EFFECT FOR A TOTAL OF 7 TO 14 INCHES
OF HEAVY AND WET SNOW. SNOWFALL RATES LATE THIS EVENING AND
OVERNIGHT MAY APPROACH 2 INCHES PER HOUR AT TIMES. PLEASE VISIT
WEATHER.GOV/LACROSSE FOR THE LATEST INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SNOW WILL TAPER OFF THURSDAY MORNING...THOUGH TRAVEL FOR THE
THURSDAY MORNING COMMUTE WILL BE VERY DIFFICULT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AT ANY TIME
THROUGH THURSDAY MORNING.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
IAZ008>010-018-019-MNZ094>096-WIZ041>044-053-241200-
MITCHELL-HOWARD-WINNESHIEK-FLOYD-CHICKASAW-MOWER-FILLMORE-HOUSTON-
LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
433 AM CDT WED MAR 23 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND CENTRAL INTO SOUTHWEST
WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
PERIODS OF RAIN WILL BECOME A WINTRY MIX TODAY...TRANSITIONING TO
PERIODS OF HEAVY SNOW THIS EVENING AND TONIGHT. A WINTER STORM
WARNING IS IN EFFECT FOR A TOTAL OF 7 TO 14 INCHES OF HEAVY AND
WET SNOW. SOME THUNDER IS ALSO POSSIBLE SOUTH OF INTERSTATE 90
TONIGHT...WITH SNOWFALL RATES APPROACHING 2 INCHES PER HOUR AT
TIMES. PLEASE VISIT WEATHER.GOV/LACROSSE FOR THE LATEST
INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SNOW WILL TAPER OFF THURSDAY MORNING...THOUGH TRAVEL FOR THE
THURSDAY MORNING COMMUTE WILL BE VERY DIFFICULT.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AT ANY TIME
THROUGH THURSDAY MORNING.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
IAZ029-030-WIZ061-241200-
FAYETTE-CLAYTON-GRANT-
433 AM CDT WED MAR 23 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND SOUTHWEST WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
PERIODS OF RAIN TODAY WILL TRANSITION TO A WINTRY MIX OF
SLEET...FREEZING RAIN...AND SNOW LATE TONIGHT. THUNDERSTORMS ARE
ALSO POSSIBLE OVERNIGHT...WITH TOTAL SNOWFALL OF 1 TO 3 INCHES
EXPECTED AND ICE ACCUMULATION OF A GLAZE...MAINLY ON ELEVATED
SURFACES.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ANY LINGERING SNOW WILL END THURSDAY MORNING...WITH UP TO AN INCH
OF ADDITIONAL ACCUMULATION. HAZARDOUS TRAVEL IS POSSIBLE FOR THE
THURSDAY MORNING COMMUTE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER REPORTS OF WINTRY PRECIPITATION WOULD BE APPRECIATED INTO
THURSDAY MORNING.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
IAZ011-WIZ054-055-241200-
ALLAMAKEE-CRAWFORD-RICHLAND-
433 AM CDT WED MAR 23 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA
AND SOUTHWEST WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
PERIODS OF RAIN TODAY WILL TRANSITION TO A WINTRY MIX THIS EVENING
AND ALL SNOW TONIGHT...WITH A PERIOD OF HEAVY SNOW POSSIBLE
OVERNIGHT...MAINLY AFTER MIDNIGHT. A WINTER WEATHER ADVISORY IS IN
EFFECT FOR 3 TO 6 INCHES OF SNOW AS WELL AS A LIGHT GLAZE OF
ICE...ESPECIALLY ON ELEVATED SURFACES.. FOR THE LATEST
INFORMATION...PLEASE VISIT WEATHER.GOV/LACROSSE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SNOW WILL TAPER OFF THURSDAY MORNING...WITH HAZARDOUS TRAVEL
EXPECTED FOR THE MORNING COMMUTE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AT ANY TIME
THROUGH THURSDAY MORNING.
.EMERGENCY MANAGEMENT COORDINATION...
NO WEBINAR IS SCHEDULED.
LAWRENCE
Winter Storm, Houston
- When
- March 23, 7:30 AM CST to March 24, 5:00 AM CST
- Where
- Houston forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.671, -91.493 (the zone’s center; the record gives no point)
COOP and volunteer snow observers reported 4 to 6 inches of snow across Houston County. The highest reported total was 6 inches in the city of Houston and near Mound Prairie. North winds of 20 to 30 mph created blowing and drifting snow for several hours once the snow ended on March 24th.
Winter Storm, Dodge
- When
- March 23, 7:35 AM CST to March 24, 2:45 AM CST
- Where
- Dodge forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.023, -92.862 (the zone’s center; the record gives no point)
COOP and volunteer snow observers reported 9 to 11 inches of snow across Dodge County. The highest reported total was 10.5 near Mantorville. North winds of 20 to 30 mph created blowing and drifting snow for several hours after the snow ended on March 24th.
Winter Storm, Olmsted
- When
- March 23, 7:48 AM CST to March 24, 3:30 AM CST
- Where
- Olmsted forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.004, -92.402 (the zone’s center; the record gives no point)
COOP and volunteer snow observers reported 8 to 12 inches across Olmsted County. The highest reported total was 12 inches near Hammond. North winds of 20 to 30 mph created blowing and drifting snow for several hours once the snow ended on March 24th.
Winter Storm, Winona
- When
- March 23, 8:10 AM CST to March 24, 5:00 AM CST
- Where
- Winona forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.987, -91.779 (the zone’s center; the record gives no point)
COOP and volunteer snow observers reported 7 to 11 inches of snow across Winona County. The highest reported total was 11 inches in Minnesota City. North winds of 20 to 30 mph created several hours of blowing and drifting snow once the snow ended on March 24th.
Winter Storm, Fillmore
- When
- March 23, 9:00 AM CST to March 24, 3:45 AM CST
- Where
- Fillmore forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.674, -92.090 (the zone’s center; the record gives no point)
COOP and volunteer snow observers reported 5 to 7 inches of snow across Fillmore County. The highest reported total was 8 inches near Pilot Mound. North winds of 20 to 30 mph created blowing and drifting snow for several hours once the snow ended on March 24th.
Winter Storm, Wabasha
- When
- March 23, 9:00 AM CST to March 24, 5:00 AM CST
- Where
- Wabasha forecast zone
- Reported by
- COOP Observer
- Coordinates
- 44.284, -92.230 (the zone’s center; the record gives no point)
COOP and volunteer snow observers reported 7 to 12 inches of snow across Wabasha County. The highest reported total was 12 inches in the city of Wabasha. North winds of 20 to 30 mph created several hours of blowing and drifting snow once the snow ended on March 24th.
Winter Storm, Mower
- When
- March 23, 9:30 AM CST to March 24, 3:15 AM CST
- Where
- Mower forecast zone
- Reported by
- COOP Observer
- Coordinates
- 43.672, -92.752 (the zone’s center; the record gives no point)
COOP and volunteer snow observers reported 7 to 11 inches of snow across Mower County. The highest reported total was 11 inches near Lansing. North winds of 20 to 30 mph created blowing and drifting snow for several hours after the snow ended on March 24th.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Winter Weather in Wisconsin, March 23 to 24, 20163 deaths · 19 events
- Tornado and Hail in Texas, March 23, 2016$750 million · EF0 · 57 events
- Tornadoes and Hail in Arkansas, March 23, 20164 injured · $375,000 · EF2 · 7 events
- Rip Current in Florida, March 23, 20161 death · 1 event
- Wildfire in Oklahoma, March 23 to 28, 2016$1.0 million · 3 events
- Tornado and Hail in Oklahoma, March 23, 2016$75,000 · EF1 · 18 events
- Winter Storm in Michigan, March 23 to 24, 2016$100,000 · 10 events
- Winter Storm in Iowa, March 23 to 24, 20163 injured · 11 events
- Tornadoes and Hail in Missouri, March 23, 2016EF1 · 7 events
- Winter Storm in Iowa, March 23 to 24, 2016$30,000 · 7 events
- Winter Storm and Heavy Snow in Michigan, March 23 to 25, 201625 events
- Winter Storm and Winter Weather in Nebraska, March 23 to 24, 2016$15,000 · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 623076, 623053, 623081, 623084, 623066, 623083, 623082.